Previous issue ·  Next issue ·  Recently posted articles ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Journal of the Ramanujan Mathematical Society

Volume 36, Issue 4, December 2021  pp. 331–337.

Divisibility and distribution of 2l-regular overpartitions

Authors:  Chiranjit Ray
Author institution:Department of Mathematics, Harish-Chandra Research Institute, Uttar Pradesh 211~019, India

Summary:  Let A{l}(n) be the number of overpartitions of $n$ into parts not divisible by l. In~this paper, we prove that A{2l}(n) is almost always divisible by 2{k} and we exhibit infinite families of congruences for A{2l}(n).

Contents   Full-Text PDF